Osaka Journal of Mathematics

K-theory of quiver varieties, q-Fock space and nonsymmetric Macdonald polynomials

Kentaro Nagao

Full-text: Open access

Abstract

We have two constructions of the level-$(0,1)$ irreducible representation of the quantum toroidal algebra of type $A$. One is due to Nakajima and Varagnolo-Vasserot. They constructed the representation on the direct sum of the equivariant K-groups of the quiver varieties of type $\hat{A}$. The other is due to Saito-Takemura-Uglov and Varagnolo-Vasserot. They constructed the representation on the q-deformed Fock space introduced by Kashiwara-Miwa-Stern. In this paper we give an explicit isomorphism between these two constructions. For this purpose we construct simultaneous eigenvectors on the q-Fock space using the nonsymmetric Macdonald polynomials. Then the isomorphism is given by corresponding these vectors to the torus fixed points on the quiver varieties.

Article information

Source
Osaka J. Math., Volume 46, Number 3 (2009), 877-907.

Dates
First available in Project Euclid: 26 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1256564211

Mathematical Reviews number (MathSciNet)
MR2583334

Zentralblatt MATH identifier
1246.17020

Subjects
Primary: 17B37: Quantum groups (quantized enveloping algebras) and related deformations [See also 16T20, 20G42, 81R50, 82B23]
Secondary: 33C52: Orthogonal polynomials and functions associated with root systems 14D21: Applications of vector bundles and moduli spaces in mathematical physics (twistor theory, instantons, quantum field theory) [See also 32L25, 81Txx] 16G20: Representations of quivers and partially ordered sets

Citation

Nagao, Kentaro. K-theory of quiver varieties, q-Fock space and nonsymmetric Macdonald polynomials. Osaka J. Math. 46 (2009), no. 3, 877--907. https://projecteuclid.org/euclid.ojm/1256564211


Export citation

References

  • J. Beck: Braid group action and quantum affine algebras, Comm. Math. Phys. 165 (1994), 555--568.
  • V. Chari and A. Pressley: Quantum affine algebras and affine Hecke algebras, Pacific J. Math. 174 (1996), 295--326.
  • I. Cherednik: A unification of Knizhnik-Zamolodchikov and Dunkl operators via affine Hecke algebras, Invent. Math. 106 (1991), 411--431.
  • I. Cherednik: Double affine Hecke algebras and Macdonald's conjectures, Ann. of Math. (2) 141 (1995), 191--216.
  • I. Cherednik: Nonsymmetric Macdonald polynomials, Internat. Math. Res. Notices (1995), 483--515.
  • I. Gordon: Quiver varieties, category $\mathcal{O}$ for rational Cherednik algebras, and Hecke algebras, math.RT/0703150.
  • M. Haiman: Combinatorics, symmetric functions, and Hilbert schemes; in Current Developments in Mathematics, 2002, Int. Press, Somerville, MA, 2003, 39--111.
  • D. Hernandez: Quantum toroidal algebras and their representations, arXiv: 0801.2397.
  • D. Hernandez: Representations of quantum affinizations and fusion product, Transform. Groups 10 (2005), 163--200.
  • D. Hernandez: Drinfeld coproduct, quantum fusion tensor category and applications, Proc. Lond. Math. Soc. (3) 95 (2007), 567--608.
  • M. Kashiwara, T. Miwa and E. Stern: Decomposition of $q$-deformed Fock spaces, Selecta Math. (N.S.) 1 (1995), 787--805.
  • G. Lusztig: Quivers, perverse sheaves, and quantized enveloping algebras, J. Amer. Math. Soc. 4 (1991), 365--421.
  • G. Lusztig: Remarks on quiver varieties, Duke Math. J. 105 (2000), 239--265.
  • I.G. Macdonald: Affine Hecke algebras and orthogonal polynomials, Séminaire Bourbaki, Vol. 1994/95, Astérisque (1996), Exp. No. 797, 4, 189--207.
  • H. Nakajima: Instantons on ALE spaces, quiver varieties, and Kac-Moody algebras, Duke Math. J. 76 (1994), 365--416.
  • H. Nakajima: Quiver varieties and finite-dimensional representations of quantum affine algebras, J. Amer. Math. Soc. 14 (2001), 145--238.
  • E.M. Opdam: Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), 75--121.
  • Y. Saito, K. Takemura and D. Uglov: Toroidal actions on level $1$ modules of $U_{q}(\widehat{\mathrm{sl}}_{n})$, Transform. Groups 3 (1998), 75--102.
  • O. Schiffmann: The Hall algebra of a cyclic quiver and canonical bases of Fock spaces, Internat. Math. Res. Notices 2000, 413--440.
  • K. Takemura and D. Uglov: Level-$0$ action of $U_{q}(\widehat{\mathfrak{sl}}_{n})$ on the $q$-deformed Fock spaces, Comm. Math. Phys. 190 (1998), 549--583.
  • D. Uglov: The trigonometric counterpart of the Haldane Shastry model, hep-th/9508145.
  • M. Varagnolo and E. Vasserot: Schur duality in the toroidal setting, Comm. Math. Phys. 182 (1996), 469--483.
  • M. Varagnolo and E. Vasserot: Double-loop algebras and the Fock space, Invent. Math. 133 (1998), 133--159.
  • M. Varagnolo and E. Vasserot: On the decomposition matrices of the quantized Schur algebra, Duke Math. J. 100 (1999), 267--297.
  • M. Varagnolo and E. Vasserot: On the $K$-theory of the cyclic quiver variety, Internat. Math. Res. Notices 1999, 1005--1028.
  • M. Varagnolo and E. Vasserot: Canonical bases and quiver varieties, Represent. Theory 7 (2003), 227--258.